# SDR MASA2010120801407

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 17,869 hours, 13,871 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FUEL DRAIN MAST DISCHARGING FUEL.  MX R2 NR 2 ENG FUEL FEED LINE SEAL.  SAME CORRECTIVE ACTION AS MASA2010120801412.  REPAIR COMPLETED ON 12/8/10.
